Jump to content

sonrise

Junior Member
  • Posts

    23
  • Joined

  • Last visited

About sonrise

  • Birthday 07/08/1961

Profile Information

  • Location
    Upstate, NY

sonrise's Achievements

Newbie

Newbie (2/9)

6

Reputation

  1. I feel like crap. Had 3 days off from work to spend Christmas with family. Did just that and met my new one week old grandson too. But here's the rub. I took very little enjoyment out of all of it. It's like I just go through the motions. I'm there and try to act like I'm enjoying myself, but I bet it's pretty obvious that I'm not. Then a little argument with my wife and I'm off the deep end. It's like screw it, I don't even want to be here any more. I don't have the nerve to **** myself although I wish for death almost every day.
  2. Have been on all kinds of meds for years. Nothing ever really worked. TMS was suggested and it looked like a great option and I was very optimistic. I went through the treatment and saw no improvement. I hope you have a different outcome. I then decided to get off all meds as they never seemed to help. I've been off for about a year and feel pretty good. Still dealing with depression, but feel better off the meds. I think they were actually making things worse. Good luck. Hope it works out for you.
  3. Happy Birthday - I hope you are doing well and have a great day! :))

  4. Thanks for the follow up. Well I started 150mg xl this morning.
  5. Hi all, Some background and questions. I'm 49(male) and I've been suffering with depression off and on for about 6 years. I've been married for 24 years and have 4 kids. Only one still at home full time, a senior in high school. The rest are in college or grad school. I was on Effexor XR for a couple of years and have been drug free for about a year and a half. In the last year I've had a series of ups and downs. The downs seem to pass after some time. The current down won't let up and seems to be getting worse. My zest for life seems to have left me over the last few months. I'm always down in the dumps, not taking any joy out each day, negative thoughts, lack of motivation and an overall just not wanting to deal with things(although I have to and plug along the best I can). I lost my father about a month ago he was 87, but it was still somewhat unexpected. We are now dealing with estate and homestead issues. Dad's home is a little over and hour from where I live and I can only make it there one day on the weekend. The extra burden has added another layer to my depression. So much to do and I'm having trouble focusing and even caring about it.I just want to feel productive and alive again. Would Wellbutrin be appropriate? I understand that the side effects are less with this drug. How long would it take to feel the effects? What are some common side effects and do they subside? I have a doctor's appointment in the morning and would like to suggest Wellbutrin. Thanks for listening... Tom
  6. Happy Birthday :)

  7. Family started to come together last night as my middle daughter came of from college. Oldest will be home today. Since my baby girl can't come home for Easter, we are going to Boston on Saturday to spend the day with her. Three in college ooofa. Sunday will consist of Easter Church Service and Easter Dinner(homemade baked lasagna, ham and some other stuff) at home.
  8. What type of relapse? Is it an emotional trigger or is the lack of the drug pulling you back. My fear is now that I'm off Effexor, that the anxiety, anger and depression will start to gain a foothold. I've been off for 7 days and I feel pretty good.
  9. Please talk with your doctor. I was afraid after reading all the bad experiences people were having. I finally decided it was time and talked with my doctor. He gave me what I thought was awful aggressive tapering, but so far it has worked well for me. Some side effects but nothing like I've read about. Everyone is different. Good luck and God Bless
  10. Day 4 of no Effexor. Last night and today, have been the worst so far. Still nothing as bad as what I've read. Very lightheaded and dizziness kinda like bed spins. The bed spins are frequent, come and go quickly and I have become quite nauseous. Kind of hard to focus. Woke up the past two mornings with headaches. I'll take this all as a good sign that my body is getting adjusted back to having no Effexor. Hoping and praying that as the week progresses things will get better. I'll have all but one of my kids home for Easter and we will be going to Boston to visit the other on Sat. I better feel better by then as Boston is a 3 hour drive and I really want to enjoy the city. For those of us that share the Christian Faith, this is such a special week. I pray for all, believers and non believers, that during this time we may all know the peace of Jesus Christ. God Bless you all.
  11. Well today is suppose to be my last day on Effexor. I took my last 37.5 today and tomorrow will be my first day without Effexor in around 3 years. I'm already being tested as my daughter who has OCD is devastated by the realization that the break up of her first relationship is real and final. She is away at school(2 hours away). She is in counseling at school which I am thankful for. Three years ago I would have completely lost it. With new coping skills and my faith in God's love and promises, this situation does not seem hopeless as it once would have. While Effexor helped me get my life back on track I'm hoping that I will be able to stay off of it and all other AD meds. One day at a time, one step at a time.
  12. Thanks, pearlseeker. Your prayers are greatly appreciated. Yes I believe she would be willing. She is the type that just wants it fixed. Give me a pill and make it feel better, it just doesn't work that way. She is in a group and is seen individually at the school's counseling center. She says it helps, but until she is willing to take action I feel that none of this will work.
  13. I am tapering. I was on 150 for about 3 years. Went down to 75 for 7 days with no major issues and started 37.5 this past Friday. So far so good, other than being tired all the time and a little lightheaded. I do worry about the suicidal thoughts as I have been prone to these in the past. I could stand to lose a little weight.
×
×
  • Create New...